Posted by jedi on August 1, 2012, at 0:19:21
In reply to Nardil and falls, posted by ChicagoKat on July 30, 2012, at 17:11:47
Did you fall shortly after getting up from a sitting or lying position? Sounds like orthostatic hypotension to me. This is a common side effect of Nardil. Your blood pressure decreases on standing, sometimes low enough to make you pass out. It gets better with time, usually. Or, it can be medicated. I'm sorry your Dr. took you off of a working medication for this. Sometimes these drugs that work are few and far between.
> Has anyone else ever been on Nardil and experienced the side effect of ataxia (incoordination) that led to falls? I had 4 falls while on Nardil-it was like one minute i was up and the next, boom, I was down.
> If you have ever experienced this, what did you and your doc do about it? In my case my doc took me off the Nardil, which was a crying shame b/c it was working so well
Treatment resistant, atypical, double depression with social anxiety.
Nardil + clonazepam